# SDR DL764090878

- Difficulty date: May 17, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 31,057 hours, 9,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D336701255
- Part serial: 14256
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ROWS 25 -32GF.  REMOVED AND REPLACED BATTERY PACK ASSY CKS GOOD.
